# SDR AALA20140127002

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 56,449 hours, 6,864 cycles
- Engine: Rroyce RB211*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Torn
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT LAX-GRU CREW REPORTED LT ENG OIL DECREASING AT ALTITUDE.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TORN LT ENG OIL CAP O-RING. SYS GND CHECKED NORMAL OPERATION CLOSED.
